MathSciNet Relay Station
MathSciNet bibliographic data
MR447810 (56 #6120) 35K40 (80.35)
Cohen, Donald S.; Hoppensteadt, Frank C.; Miura, Robert M. Slowly modulated oscillations in nonlinear diffusion processes. SIAM J. Appl. Math. 33 (1977), no. 2, 217–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement